Alert archive / Alabama / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 149, NWS Mobile, AL

June 15, 2023Conecuh County, Escambia County, Monroe County, Alabama

NWS Mobile, AL issued this severe thunderstorm warning at Jun 15, 2023, 3:57 AM CDT for Conecuh County, Escambia County, Monroe County, Alabama. It was in force for 48 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2023, 3:57 AM CDT (08:57 UTC)
Expired
Jun 15, 2023, 4:45 AM CDT
In force
48 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Conecuh County, AL, Escambia County, AL, Monroe County, AL

The radar

The Mobile radar (KMOB), 119 km from the middle of the area, began a volume at 08:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 4:02 AM CDTHAIL 1.52 Se Goodway, ALPhotos relayed on social media of quarter to ping pong sized hail near the Goodway community.
Jun 15, 4:02 AM CDTHAIL 1.52 Se Goodway, ALPhotos relayed on social media of quarter to ping pong sized hail near the Goodway community.
Jun 15, 4:02 AM CDTHAIL 1.52 Se Goodway, ALPhotos relayed on social media of quarter to ping pong sized hail near the Goodway community.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 9.0 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2023-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 18 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2023-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 206 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
18 J/kg
Mixed-layer CIN
-369 J/kg
Mixed-layer LCL
1415 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
206 m²/s²
0-3 km storm-relative helicity
261 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

717 
WUUS54 KMOB 150857
SVRMOB
ALC035-053-099-150945-
/O.NEW.KMOB.SV.W.0149.230615T0857Z-230615T0945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
357 AM CDT Thu Jun 15 2023

The National Weather Service in Mobile has issued a

* Severe Thunderstorm Warning for...
  South central Monroe County in south central Alabama...
  Northwestern Escambia County in south central Alabama...
  Southern Conecuh County in south central Alabama...

* Until 445 AM CDT.

* At 356 AM CDT, a severe thunderstorm was located 7 miles north of
  I65 And AL 113, or 9 miles southeast of Frisco City, moving east at
  30 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Evergreen, Castleberry, Repton, I65 And US 84 and I65 And AL 113. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3116 8742 3134 8751 3157 8696 3130 8683
TIME...MOT...LOC 0856Z 248DEG 28KT 3131 8734 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Purdy
1 follow-up statement
401 
WWUS54 KMOB 150924
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
424 AM CDT Thu Jun 15 2023

ALC053-099-150934-
/O.CAN.KMOB.SV.W.0149.000000T0000Z-230615T0945Z/
Monroe AL-Escambia AL-
424 AM CDT Thu Jun 15 2023

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL MONROE AND
NORTHWESTERN ESCAMBIA COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3126 8714 3140 8724 3154 8695 3130 8683
TIME...MOT...LOC 0924Z 251DEG 27KT 3136 8710 

$$

ALC035-150945-
/O.CON.KMOB.SV.W.0149.000000T0000Z-230615T0945Z/
Conecuh AL-
424 AM CDT Thu Jun 15 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 AM CDT
FOR SOUTHEASTERN CONECUH COUNTY...

At 424 AM CDT, a severe thunderstorm was located 6 miles northwest of
Castleberry, or 10 miles southwest of Evergreen, moving east at 30
mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Evergreen, Castleberry and I65 And US 84. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3126 8714 3140 8724 3154 8695 3130 8683
TIME...MOT...LOC 0924Z 251DEG 27KT 3136 8710 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Purdy

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 12:53 AM CDT, 3 hours 4 minutes earlier.

Area forecast discussion, Jun 15, 12:53 AM CDT, 3 hours 4 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
1253 AM CDT Thu Jun 15 2023

...New AVIATION...

.AVIATION...
(06Z TAFS)
Issued at 1253 AM CDT Thu Jun 15 2023

A brief lull in activity is currently underway over a majority of
the region, with storms mainly impacting the northern extent of
the CWA. As of now, expecting convective activity to ramp back up
over the next couple of hours with this activity expected to
impact TAF sites overnight into the early morning hours ( highest
confidence in timing is roughly between the 09-15Z time frame for
the first round & 18Z-00Z for the second round). Some storms will
likely be strong to severe, with wind gusts up to 70mph, large
hail, and frequent lightning as the primary threats. Expecting
mainly prevailing MVFR CIGs through most of the period at all TAF
sites (some occasional VFR possible during convective lulls with
as such occurring currently at PNS). As always, expect drops in
visibilities to MVFR to LIFR in and around any storm development.
Additionally, winds will mainly have a southerly component at TAF
sites through the period (at times variable direction) with
speeds ranging around 10kts and higher gusts up to 25 knots
possible outside of convection. Expect erratic winds within any
convective development. Trends will be monitored and amendments
will be sent out if needed. JEH/88

&&

.PREV DISCUSSION... /issued 655 PM CDT Wed Jun 14 2023/

..New AVIATION...

AVIATION...
(00Z TAFS)
Issued at 655 PM CDT Wed Jun 14 2023

Multiple rounds of strong to severe storms are expected to impact
the region through the period. Current radar has a line of strong
to severe storms generally along the Highway 84 corridor.
Expecting this line of storms to continue tracking towards the
east-southeast through tonight. Confidence in these storms
impacting TAF sites is low to moderate during over the next few
hours, but have accounted for this potential with VCTS beginning
at 01Z-02Z. Trends will be monitored and timing will be adjusted
if needed. Otherwise, there is a high likelihood for storms that
do develop to become severe (especially for inland areas of
southeast MS and southern AL) with potential for wind gusts in
excess of 60-80 kt, large hail, frequent lightning, and torrential
downpours through a majority of the TAF period. Again, confidence
in timing of storms impacting TAF sites remains low for the next
few hours, however, expecting confidence to increase to more
moderate during the overnight hours tonight and into the early
morning hours on Thursday. For now accounting for this potential
with PROB30s given the expected time is 9 hours out or more. Have
included VCTS around 07Z for TAF sites once again to account for
the next round potentially beginning at this time. Expect winds to
remain generally westerly between 7-15kts with higher gusts up to
25-30 kts possible outside of severe convection with winds within
any convective development likely being more erratic. JEH/88

PREV DISCUSSION... /issued 443 PM CDT Wed Jun 14 2023/

.New UPDATE...

UPDATE...

Issued at 439 PM CDT Wed Jun 14 2023

Severe thunderstorm watch #296 has been issued until 10 pm this
evening for all land zones and for bays/sounds. Zone and marine
forecast products updated to include watch headline. /10

PREV DISCUSSION... /issued 348 PM CDT Wed Jun 14 2023/

New NEAR TERM, SHORT TERM, LONG TERM, MARINE...

NEAR TERM...
(Now through Tonight)
Issued at 346 PM CDT Wed Jun 14 2023

The first round of severe weather that we were expecting has been
just outside of our forecast area (to the north and east of our
area) where damaging winds, tornadoes and very large hail have all
occurred. Although this first round has largely missed our area, we
are still looking at the high potential for an additional round to
move in from the northwest and affect at least a portion of the area
this evening into the early overnight hours.

For this evening through tonight, a stronger shortwave is
expected to move into our area from the northwest tonight, bringing
a higher severe threat (at least over the northern half of our
forecast area) this evening and possibly lingering into the early,
predawn hours of Thursday morning. A developing MCS over northern
LA, southern AR into western MS is progged by high-res model
guidance to drop east southeast across MS and AL this evening. A PDS
Severe Thunderstorm watch has been issued just to the west of our
CWA, and will likely be extended east across at least a portion of
our area (mainly portions of southeast MS and southern AL) later
this evening.

Dewpoints will remain generally in the 70s through the evening
hours, and even though we will be losing peak instability, other
severe parameters will remain robust and severe weather should
continue well into the evening. MLCAPE values initially continue to
range from 3500-4000j/kg but gradually lowering (from north to south
across the area) by late evening (only being confined along the
immediate coast by midnight into the early predawn morning hours.
Mid level lapse rates also initially remain steep during the early to
mid evening, around 7.5c/km. As such, damaging thunderstorm wind
gusts, possibly in the 80 to 100 mph range, could occur with some of
the storms, along with hail up to at least 3.0 inches in diameter. A
few tornadoes could be possible as well. So, in summary, a
significant severe threat will exist across much of our area this
evening into the early predawn hours Thursday.

A brief lull in the convection late tonight going into early
Thursday morning, but more severe storms are expected on Thursday as
well and will be discussed below in the short term period. With the
likely potential of clusters of storms moving across many of the
same areas over the next 24 hours or so, a Flood Watch is also in
effect for portions of southeast MS, south AL and the western FL
panhandle, with potential for 2 to 4 inches of rain with pockets of
rainfall possibly in excess of 6 inches through Thursday evening.

Lows tonight in the upper 60s to middle 70s. Highs Thursday in the
mid and upper 80s. /12

SHORT TERM...
(Thursday through Saturday night)
Issued at 346 PM CDT Wed Jun 14 2023

A persistent and atypically active southern stream for June opens up
the short term period with the central Gulf coast remaining
positioned within the most productive zone for convection at the
base of a long-wave upper trof over the eastern US and the northeast
edge of an upper ridge over the southern Gulf. Within, the flow
aloft, a series of mid-level impulses will track east-southeast
bringing a contribution of enhanced forcing/ascent from aloft which
operates on a moist and unstable environment. Considering this, the
next in the series of impulses is expected to be advancing east
southeast from the Lower MS River Valley Thursday morning and
tracking across central MS/central AL during the course of the day
Thursday. This occurs to the south of a quasi-stationary surface
front draped east to west across central AL/central MS. To the south
of the boundary, not surprising is the fact forecasters anticipate
seeing a potent environment as far as instability is concerned with
most unstable convective energy (MUCape) ranging 2500-3500 J/KG.
PWATs look to be ~1.80" on average which would stand between 1 and 2
standard deviations above the climatological means for June 15th. 0-
6KM Bulk Shear magnitudes look to remain above 40 knots. Considering
this and degree of moisture, instability and lift, potential for
severe weather lingers into Thursday. The challenge is timing. With
uncertainties in the higher resolution convective allowing models
(CAMs) will lean to the camp of the 14.12Z high resolution
ensembles on this which shows an increase in storm coverage over
the interior most noticably Thursday afternoon and a subsequent
increase in severe weather threat shifting southward with a
complex of storms dropping south southeast toward the coast by mid
to late afternoon. Storms progged to move offshore during the
evening bringing potential high impacts to marine safety.

At this time, the potential exists for all modes of severe weather.
Concern exists for damaging winds in excess of 60 mph with bowing
segments along with some tornado potential given enough low level
curvature in hodographs (0-1 km SRH between 150-250 m2/s2) will
exist across the southern half of our CWA Thursday afternoon.
Instability and shear profiles will be more than supportive of large
hail with the most intense convective updrafts Thursday.

Another concern remains the potential of excessive rain as storms
will be very efficient in high rainfall rates which could lead to
rapid runoff and potential flooding problems. Will see how the
antecedent soil moisture conditions charge from near term storms,
but appears the best threat remains over the northeast half of the
local area where a flash flood watch will remain in effect through
Thursday night.

Closing out the work week and entering the first half of the
weekend, the unsettled weather pattern appears to hold with a series
of upper level impulses bringing convective systems southeast across
the area. Some of the storms could be severe.
Outside of the storm threat, we could be dealing with heat problems.
Gridded values indicate values exceed to or exceeding 108 (heat
advisory criteria) over portions of interior southeast MS Friday and
Saturday.

The risk of dangerous to potentially deadly rip currents is HIGH
through Saturday night. /10

LONG TERM...
(Sunday through Wednesday)
Issued at 346 PM CDT Wed Jun 14 2023

The active pattern persists with several waves of storms expected
through next week.

An upper level ridge over the central CONUS gets nudged further east
into the Midwest as another potent shortwave dives into the Plains
with a trough encompasses the East Coast. The ridge breaks down as
it moves east and the flow flattens out locally late in the weekend.
The shortwave quickly pivots across the Midwest and drops into the
Southeast early next week as ridging builds into the central CONUS
once again. Multiple rounds of storms are expected to impact the
region, but timing will remain uncertain until we get closer in
time. That said, more MCSs will slide into the region from the
northwest throughout the period (through at least early next week)
and will bring the threat for severe storms and the potential for
flash flooding with each round.

Beach Note: HIGH risk for rip currents persists at local beaches
through Sunday. The RCMOS (Rip Current MOS) probabilities indicate
that the HIGH risk will likely extend into at least next
Tuesday. 07/mb

MARINE...
Issued at 346 PM CDT Wed Jun 14 2023

Some impacts to small craft over the next few days as a moderate
southwesterly wind will prevail over the marine area through
Thursday. Small craft should exercise caution as winds in the 15
to 20 knot range will are expected. A brief period of light to
moderate offshore flow may develop on Friday as a cold front may
drift just off the coast, but this should be short lived as a
lighter onshore flow is generally expected for later in the week
and into the weekend. Strong gusty winds in thunderstorms could
continue to create hazards for small craft through most of the
forecast period, however. /12

&&

.PRELIMINARY POINT TEMPS/POPS...
Mobile      73  91  72  93  74  91  75  93 /  50  70  40  60  20  50  20  40
Pensacola   75  89  75  89  76  88  78  90 /  60  80  60  70  30  60  20  50
Destin      77  88  77  90  77  89  79  89 /  60  70  70  70  30  50  20  50
Evergreen   68  90  69  90  69  89  72  92 /  60  70  60  60  20  60  30  60
Waynesboro  69  89  68  93  71  89  72  93 /  40  80  50  50  30  50  30  50
Camden      66  87  67  89  67  86  71  90 /  40  70  60  50  30  60  40  60
Crestview   70  91  70  91  70  91  72  92 /  60  80  50  70  20  60  20  60

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Flood Watch through this evening for ALZ051>060-262.

     High Rip Current Risk through Saturday evening for ALZ265-266.

FL...Flood Watch through this evening for FLZ201-203-205.

     High Rip Current Risk through Saturday evening for FLZ202-204-
     206.

MS...Flood Watch through this evening for MSZ067.

GM...None.
&&

This product is also available on the web at:
www.weather.gov/mob

In the hours before

Local storm report, Jun 15, 1:12 AM CDT, 2 hours 45 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
112 AM CDT Thu Jun 15 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0936 PM     Tstm Wnd Dmg     Baker                   30.80N 86.68W
06/14/2023                   Okaloosa           FL   Public

            Social media report of multiple trees down
            and widespread power outages in Baker, FL.

&&

JEH
Local storm report, Jun 15, 1:30 AM CDT, 2 hours 27 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
130 AM CDT Thu Jun 15 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0956 PM     Tstm Wnd Dmg     1 E Crestview           30.76N 86.57W
06/14/2023                   Okaloosa           FL   911 Call Center

            Multiple downed trees and power lines
            reported in Crestview. Time using radar.

&&

JEH
Local storm report, Jun 15, 1:32 AM CDT, 2 hours 25 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
132 AM CDT Thu Jun 15 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0948 PM     Tstm Wnd Dmg     Laurel Hill             30.97N 86.46W
06/14/2023                   Okaloosa           FL   911 Call Center

            Multiple trees and powerlines down in Laurel
            Hill. Time using radar.

&&

JEH
Special weather statement, Jun 15, 2:59 AM CDT, 58 minutes before
Special Weather Statement
National Weather Service Mobile AL
259 AM CDT Thu Jun 15 2023

ALZ056>058-150900-
Conecuh AL-Butler AL-Crenshaw AL-
259 AM CDT Thu Jun 15 2023

...A strong thunderstorm will impact portions of Butler, central
Crenshaw and north central Conecuh Counties through 400 AM CDT...

At 259 AM CDT, National Weather Service doppler radar indicated a
strong thunderstorm 9 miles northwest of Georgiana, or 15 miles
southwest of Greenville, moving east at 35 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Greenville, Georgiana, Rutledge and Highland Home.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3154 8634 3163 8699 3174 8695 3175 8691
      3184 8691 3196 8686 3196 8619
TIME...MOT...LOC 0759Z 276DEG 32KT 3173 8685

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Purdy
Special weather statement, Jun 15, 3:29 AM CDT, 28 minutes before
Special Weather Statement
National Weather Service Mobile AL
329 AM CDT Thu Jun 15 2023

ALZ055-056-059-262-150930-
Baldwin Inland AL-Monroe AL-Conecuh AL-Escambia AL-
329 AM CDT Thu Jun 15 2023

...A strong thunderstorm will impact portions of central Monroe,
north central Baldwin, northwestern Escambia and west central Conecuh
Counties through 430 AM CDT...

At 328 AM CDT, National Weather Service doppler radar indicated a
strong thunderstorm 5 miles west of Uriah, or 15 miles southwest of
Frisco City, moving northeast at 40 mph.

HAZARD...Winds in excess of 30 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Monroeville, Frisco City, McCullough, Peterman, Uriah, Excel and
Repton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3151 8699 3113 8756 3126 8780 3143 8766
      3143 8764 3141 8761 3144 8757 3148 8756
      3150 8760 3172 8740
TIME...MOT...LOC 0828Z 227DEG 37KT 3128 8759

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH

Purdy
Local storm report, Jun 15, 3:53 AM CDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
353 AM CDT Thu Jun 15 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     Tstm Wnd Gst     5 S Seminole            30.40N 86.39W
06/14/2023  M45 MPH          GMZ635             FL   Mesonet

            Tempest station recorded a max wind gust of
            39 knots. Winds gusted between 35 - 39 knots
            for about 20 minutes beginning at 8:15pm.

&&

JEH

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 7:05 PM CDTSpecial Weather StatementMOBClarke, Monroe, Washington55 min
Jun 14, 7:51 PM CDTSevere Thunderstorm Warning Considerable damage threatMOBMobile, Washington39 min
Jun 14, 8:21 PM CDTSevere Thunderstorm WarningMOBBaldwin, Clarke, Conecuh, Escambia, Mobile, Monroe and 1 more39 min
Jun 14, 8:22 PM CDTSevere Thunderstorm WarningMOBCovington24 min
Jun 14, 8:38 PM CDTSpecial Marine WarningMOB97 min
Jun 14, 8:55 PM CDTSevere Thunderstorm WarningMOBBaldwin, Covington, Escambia65 min
Jun 14, 9:56 PM CDTSevere Thunderstorm Warning Destructive damage threatMOBCovington19 min
Jun 15, 12:21 AM CDTSevere Thunderstorm WarningMOBChoctaw39 min
Jun 15, 12:44 AM CDTSpecial Weather StatementMOBWilcox46 min
Jun 15, 12:50 AM CDTSevere Thunderstorm WarningMOBChoctaw25 min
Jun 15, 1:21 AM CDTSevere Thunderstorm WarningMOBButler, Monroe, Wilcox39 min
Jun 15, 1:28 AM CDTSevere Thunderstorm Warning Considerable damage threatMOBClarke, Monroe, Wilcox47 min
Jun 15, 1:58 AM CDTSevere Thunderstorm WarningMOBButler, Crenshaw47 min
Jun 15, 2:10 AM CDTSevere Thunderstorm WarningMOBButler, Conecuh, Monroe, Wilcox50 min
Jun 15, 2:59 AM CDTSpecial Weather StatementMOBButler, Crenshaw61 min
Jun 15, 3:14 AM CDTSmall Craft AdvisoryMOB19 hr
Jun 15, 3:18 AM CDTAreal Flood AdvisoryMOBButler, Crenshaw, Monroe, Wilcox3 hr
Jun 15, 3:29 AM CDTSpecial Weather StatementMOBMonroe61 min
Jun 15, 6:06 AM CDTSevere Thunderstorm WarningMOBButler, Conecuh, Covington, Crenshaw39 min
Jun 15, 6:23 AM CDTSpecial Weather StatementMOBBaldwin52 min
Jun 15, 7:04 AM CDTSpecial Weather StatementMOBCrenshaw41 min
Jun 15, 8:50 AM CDTSpecial Weather StatementMOBButler40 min
Jun 15, 9:02 AM CDTAreal Flood AdvisoryMOBButler, Clarke, Conecuh, Covington, Crenshaw, Monroe and 1 more3 hr
Jun 15, 9:24 AM CDTSpecial Weather StatementMOBCrenshaw51 min
Jun 15, 10:22 AM CDTSpecial Weather StatementMOBChoctaw38 min
Jun 15, 10:26 AM CDTSevere Thunderstorm WarningMOBChoctaw49 min
Jun 15, 10:41 AM CDTSpecial Weather StatementMOBCrenshaw49 min
Jun 15, 11:15 AM CDTSevere Thunderstorm Warning Considerable damage threatMOBWilcox45 min
Jun 15, 11:34 AM CDTSpecial Weather StatementMOBWilcox41 min
Jun 15, 11:59 AM CDTSevere Thunderstorm WarningMOBClarke, Monroe, Wilcox46 min
Jun 15, 12:18 PM CDTFlash Flood WarningMOBMonroe, Wilcox3 hr
Jun 15, 12:31 PM CDTSevere Thunderstorm WarningMOBConecuh, Monroe44 min
Jun 15, 12:39 PM CDTSevere Thunderstorm WarningMOBClarke, Monroe51 min
Jun 15, 12:42 PM CDTSevere Thunderstorm WarningMOBButler, Conecuh, Covington, Crenshaw, Monroe, Wilcox48 min
Jun 15, 1:08 PM CDTSevere Thunderstorm WarningMOBCovington, Crenshaw52 min
Jun 15, 1:12 PM CDTSevere Thunderstorm WarningMOBClarke, Conecuh, Monroe48 min
Jun 15, 1:22 PM CDTSevere Thunderstorm Warning Considerable damage threatMOBButler, Conecuh, Covington38 min
Jun 15, 1:25 PM CDTFlash Flood WarningMOBButler, Conecuh, Covington, Crenshaw, Monroe3 hr
Jun 15, 1:40 PM CDTSevere Thunderstorm WarningMOBConecuh, Monroe50 min
Jun 15, 1:59 PM CDTSevere Thunderstorm WarningMOBConecuh, Covington46 min
Jun 15, 2:03 PM CDTSevere Thunderstorm WarningMOBClarke, Monroe29 min
Jun 15, 2:13 PM CDTSevere Thunderstorm WarningMOBConecuh, Escambia47 min
Jun 15, 2:22 PM CDTAreal Flood AdvisoryMOBConecuh, Monroe3 hr
Jun 15, 2:28 PM CDTSevere Thunderstorm WarningMOBCovington47 min
Jun 15, 2:30 PM CDTSevere Thunderstorm Warning Considerable damage threatMOBConecuh, Escambia, Monroe45 min
Jun 15, 2:57 PM CDTSevere Thunderstorm WarningMOBConecuh, Covington, Escambia48 min
Jun 15, 2:58 PM CDTFlash Flood WarningMOBConecuh, Covington, Escambia, Monroe3 hr
Jun 15, 3:09 PM CDTSevere Thunderstorm Warning Considerable damage threatMOBEscambia51 min
Jun 15, 3:36 PM CDTSevere Thunderstorm WarningMOBEscambia39 min
Jun 15, 3:54 PM CDTSevere Thunderstorm Warning Considerable damage threatMOBCovington, Escambia51 min
Jun 15, 3:59 PM CDTAreal Flood AdvisoryMOBCovington, Escambia3 hr
Jun 15, 4:04 PM CDTSevere Thunderstorm Warning Considerable damage threatMOBEscambia41 min
Jun 15, 5:41 PM CDTSevere Thunderstorm WarningMOBBaldwin25 min
Jun 15, 6:25 PM CDTSpecial Marine WarningMOB95 min
Jun 15, 6:58 PM CDTTornado WarningMOBBaldwin32 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.